Detail publikace
Existence and uniqueness of solutions of Volterra integrodifferential equations with unbounded delay II.
ŠMARDA, Z.
Originální název
Existence and uniqueness of solutions of Volterra integrodifferential equations with unbounded delay II.
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
Behaviour of solutions of integrodifferential equations in singular points of the first a second order is investigated. Conditions of the existence of solutions are determined.
Klíčová slova
Integrodifferential equations
Autoři
ŠMARDA, Z.
Rok RIV
2008
Vydáno
9. 2. 2008
Místo
Bratislava
ISSN
1337-6365
Periodikum
Journal of Applied Mathematics
Ročník
2008
Číslo
1
Stát
Slovenská republika
Strany od
235
Strany do
241
Strany počet
6
BibTex
@article{BUT44533,
author="Zdeněk {Šmarda}",
title="Existence and uniqueness of solutions of Volterra integrodifferential equations with unbounded delay II.",
journal="Journal of Applied Mathematics",
year="2008",
volume="2008",
number="1",
pages="235--241",
issn="1337-6365"
}